MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 5 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 5 X 10MM; DENTAL IMPLANT
Model Number BNSS510
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hex of the implant is damaged.They do not know when the damage occurred, but it was discovered when trying to place the final restoration and it would not seat, because the hex in the implant was damaged not allowing it to seat.The implant remains implanted.They replaced it with an angled abutment to work around the issue, but now they have to replace the crown.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Gender unknown / not provided.Patient weight unknown / not provided.Date of event unknown / not provided.Implant date unknown / not provided.Explant date unknown / not provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One (1) 3i t3 with dcd non-platform switched parallel walled implant 5 x 10mm (bnss510) was not returned for investigation.Visual inspection could not be performed.The investigation has been performed based on the available information using the applicable instructions for use (ifu), and risk file.Visual / functional testing to recreate the reported event could not be performed due to device not being returned for analysis.A product experience form (per) form was not submitted for this complaint record.A pre-existing condition was not reported on the per form.Bone density unknown.Tooth location is unknown.The customer did not provide any images for the reported event.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number 2020120137.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number 2020120137 for similar events and no other complaint was identified.March post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, a device malfunctions could not be verified.Without device receipt, the reported event is non-verifiable.

Brand Name
3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16240100
Report Number0001038806-2023-00133
Device Sequence Number6306828
Product Code DZE
UDI-Device Identifier00844868029199
UDI-Public(01)00844868029199(17)260115(10)2020120137
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2026
Device Model NumberBNSS510
Device Catalogue NumberBNSS510
Device Lot Number2020120137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose